# SDR ASOA201705157010

- Difficulty date: May 14, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145598
- Aircraft time: 35,040 hours, 26,993 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Faulty
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED NOSE GEAR DOOR OPENED IN FLIGHT. REMOVED AND REPLACED NLG DOOR SEQUENCE PROX SWITCH. OPS CHECKED GOOD. AIRCRAFT RELEASED AND RETURNED TO SERVICE.
